vyvanse and risperidone
Does anyone have a child taking both vyvanse and risperidone? The vyvanse 20 mg works but when coming off, he gets hypersensitve, very angry, aggressive (tho wont actually hit, but threatens), SO EASILY frustrated by everything. Dr. is recommending low dose risperidone in addition to the vyvanse. Previously he was taking vyvanse and intuniv which didn't help so am currently weaning off the intuniv and starting the risperadone. I haven't been giving him the vyvanse since it is summer and I want him to eat more. He is very thin, this is due to both genetics (My family has always been very thin) and now he doesn't eat but swims, so obviously I want him to put on a little weight. Soon tho we will be traveling on vacation (including a plane trip) so I will be putting him back on the vyvanse with the risperidone so that I can see the 2 together.
Popular Posts In This Group:
Hi all,I'm hoping someone can offer advice on my dilemma or if any one else has also experienced the same your thoughts would be appreciated.My 12 year old son has began hiding his medication under his tongue when asked to take it in the morning before school. He was diagnosed with ADHD at the age of 7, 2 years after a diagnosis of Autism.My son has been taking Equsuam XL for 5 years now,...
Posts You May Be Interested In:
I had to have a lung biopsy, and I have cancer. A very rare form that doesn't have any standard treatment. There just isn't a lot of case history for this. It is epithelioid hemangio endothelioma. The cancer support group doesn't talk every day. I can understand why. I'm waiting for the oncologist to call back for an appointment, and will hear in the next few days. Who knew. Ha!
It's so hard dealing with pain especially when you don't get any support from the person who your supposed to be closest to. So hard when your trying to deal with pain and that person treats you worse than the pain. Having hard time understanding why. unless you are having a good Day you are treated like crap and they make you feel worthless.